# SDR UHLA201506180548

- Difficulty date: June 18, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 29,971 hours, 18,382 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Misinstalled
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R2 DOOR ARM/DISARM INDICATION NOT WORKING PROPERLY.   ON FURTHER INSPECTION, FOUND R2 DOOR ARM/DISARM CABLE INCORRECTLY INSTALLED.  R & R ARMING CABLE IAW AMM 52-42-40.  OPS CHECK GOOD.
